# SDR CALA2025010801840

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 61,155 hours, 19,831 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Condition: Failed
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AFTER T/O GEAR DISAGREE EICAS.RT GR MAIN LT AND AMBER GEAR LT LI T.GR HANDLE UP POS PERFORMED PSEU BITE TEST IN REF FIM 32-09 FAULT TREE 812.  MX MESSAGE DISPLAYED: 32-09101,  32-61201,  32-61206, 32-09129, 32-61221,  32-61226, 32-09169. REMOVED AND REPLACED RETRACT FUSE REQUIRES LEAK CHECK PER AMM 32-32-19/201  PERFORMED GEAR SWING, NO FAULTS NOTED REF AMM 32-32-00. RETRACT FUSE LEAK CHECK OK REF AMM 32-32-19.
